... my hands and feet get uncomfortably red and sweaty (in the winter they got painfully purple and white and numb), even though they sweat now i they are very dry, the veins in my arms are pronounced (very new and uncomfortable), sometimes I feel my breathing is off, my stomach hurts and I have this overall unsettling feeling all over. Could it be the Levothyroxine 75mg? I am taking it because my T4 was slightly below normal. I am also taking vitamin D and calcium supplements. Please help... I am really scared of this overal feeling. I have presented my complaints to my doctor but I am to continue with the medicine.
The serious side effects of Levothyroxine include the following:
Severe allergic reactions (rash; hives; itching; difficulty breathing; flushing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); changes in appetite; changes in menstrual periods; chest pain; diarrhea; excessive sweating; fast or irregular heartbeat; fever; heat intolerance; joint pain; leg cramps; mental or mood changes (eg, anxiety, irritability, nervousness); muscle weakness; seizures; severe or persistent headache or fatigue; shortness of breath; stomach cramps; tremors; trouble sleeping; unusual weight gain or weight loss; vomiting; wheezing.
Your symptoms are similar to the side effects mentioned above. I would seek further medical advice from an endocrinologist. They are the specialist in this area and have the best experience with these type medications.
I must add that there an interaction between the Levothyroxine and calcium supplements. You should take these two medications at least 4 hours apart to avoid the interaction.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2011 • 1 answer
Posted 13 Apr 2016 • 1 answer
Posted 1 Aug 2016 • 1 answer
Hi.my mother 60y old..she taking levothyrox for along time.she stopped it since 2 weeks now she have
Posted 25 Nov 2016 • 0 answers
Posted 11 days ago • 5 answers